# SDR AALA20030095

- Difficulty date: January 9, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP INBOARD OF SERVICE DOOR FRAME HAS CORROSION.  INSTALLED CUSP DOUBLER INBOARD OF SERVICE DOOR AREA APPROX STATION 160-200 PER AARD 53-20.  (M)
